# SDR 95FDEA00854

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19852
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Center Wing
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX AFT SPAR WEB SKIN AT UPPER CHORD HAS FOUR EACH FASTENERS WITH POPPED HEADS AND ONE READY TO POP, TOTAL FIVE.  WEB SKIN IS BULGED AT APPROX RBL 50.  REMOVED RIVETS AND CUT OUT TOP PORTION OF WEB OUT TO REMOVE CORROSION ON UPPER SPAR.  INSTALLED DOUBLER REPAIR PER ESO 11782 DATED 6-9-95.  BEAD SEALED DOUBLER.  REPAIR DONE FROM FEDEX EA 7-5710-25012.
